MathSciNet Relay Station
MathSciNet bibliographic data
MR2652143 (2011f:65089) 65H05
Cordero, Alicia; Hueso, José L.; Martínez, Eulalia; Torregrosa, Juan R. New modifications of Potra-Pták's method with optimal fourth and eighth orders of convergence. J. Comput. Appl. Math. 234 (2010), no. 10, 2969–2976.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement